# SDR 0200345649

- Difficulty date: February 3, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 19,342 hours, 7,764 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE ESCAPE PATH LIGHTING AT ROWS 25-30 WAS INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED TRACK LIGHT WIRING AT ROW 29.  OPERATIONAL CHECK OK.
